# SDR CALA2020040600795

- Difficulty date: April 5, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 60,457 hours, 26,220 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR NR 9624666 (SUPPORT TASK) L-81-015, EEPL HARNESS FOR SEATROW S 29 AND 30 DAMAGED REMOVED AND REPLACED EEPL WIRE HARNESS FOR SEAT ROWS 29-30 IAW A 319 AMM 33-51-22-400-802C1  OPS TEST COMPLETED ON CUSTOMER WORK CARD 17-3351-1-7907  SEQ 493
